# SDR EIA2001193

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B105177
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1000 STRINGER 38L, ON REMOVAL OF EXTERIOR DRAG SPLICE FITTINGS FOUND HEAVY CORROSION ON FAYING SURFACE ATTACH LUGS.  REPLACED BS 1000 STRINGER 38L EXTERIOR DRAG SPLICE FITTINGS PER SRM 51-10-01.  (M)
